Volume 10 (2007)

Download this article
For screen
For printing
Recent Volumes
Volume 1, 1998
Volume 2, 1999
Volume 3, 2000
Volume 4, 2002
Volume 5, 2002
Volume 6, 2003
Volume 7, 2004
Volume 8, 2006
Volume 9, 2006
Volume 10, 2007
Volume 11, 2007
Volume 12, 2007
Volume 13, 2008
Volume 14, 2008
Volume 15, 2008
Volume 16, 2009
Volume 17, 2011
Volume 18, 2012
Volume 19, 2015
The Series
MSP Books and Monographs
About this Series
Editorial Board
Ethics Statement
Author Index
Submission Guidelines
Author Copyright Form
Purchases
ISSN (electronic): 1464-8997
ISSN (print): 1464-8989
Other MSP Publications

Nilpotency of the Bauer–Furuta stable homotopy Seiberg–Witten invariants

Mikio Furuta, Yukio Kametani and Norihiko Minami

Geometry & Topology Monographs 10 (2007) 147–154

DOI: 10.2140/gtm.2007.10.147

arXiv: 0903.4457

Abstract

We prove a nilpotency theorem for the Bauer–Furuta stable homotopy Seiberg–Witten invariants for smooth closed 4–manifolds with trivial first Betti number.

Dedicated to Professor Goro Nishida for his 60th birthday

Keywords

stable homotopy theory, nilpotency theorem, equivariant homotopy theory, 4–manifold theory, Bauer–Furuta–Seiberg–Witten invariants

Mathematical Subject Classification

Primary: 55P91, 57R57

Secondary: 55P42, 57M50

References
Publication

Received: 1 January 2005
Revised: 5 January 2006
Published: 29 January 2007

Authors
Mikio Furuta
Department of Mathematical Sciences
University of Tokyo
Tokyo 153-8914
Japan
Yukio Kametani
Department of Mathematics
Keio University
Yokohama 223-8522
Japan
Norihiko Minami
Nagoya Institute of Technology
Nagoya 466-8555
Japan